# SDR ERAA065660

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: S843
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Condition: Worn
- Location: Freewheel
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL COATING WORN OFF AND SHAFT ONLY HAS 32.6 HOURS TT.
